# SDR 96FDEA01316

- Difficulty date: August 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N181FE
- Make and model: Boeing 727-22
- Aircraft serial: 18868
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Bs 1140-1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CORROSION BETWEEN SKIN LAYERS FROM BS 1140 TO 1183 STR 15 TO 20R.  REMOVED CORROSION AND CUT OUT DAMAGED SKIN BS 1148 TO 1183 STR 14 TO 20R.  INSTALLED DOUBLER PER EA 7-5310-28796A AND SRM 53-30-3 FIG 12.
